# SDR CA050912006

- Difficulty date: September 8, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 2,404 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Pressure Valve
- Part number: 5038017027
- Condition: Worn
- Location: Cabin Pressure
- Component: Pressue Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED LT PNEUMATIC CHECK VALVE TO INSPECT INTERNAL HINGE OPERATIONS. FOUND HINGE PIN DISLODGED (WORKED) TO ONE SIDE, RESULTING IN OFFSET FLAPPER DOOR MOVEMENT, WEAR AND POOR OPERATION. A LONGER HINGE PIN OR STAKING THE ORIGINAL PIN MAY PREVENT THIS TYPE OF MALFUNCTION.
